MAUDE Adverse Event Report: INNOVATIVE HEALTH, LLC.; STEERABLE INTRODUCER

INNOVATIVE HEALTH, LLC.; STEERABLE INTRODUCER
Model Number 408310
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Innovative health, llc became aware on 04-mar-2022 of a report from (b)(6) on a agilis nxt device that experienced air bubbles in its sideport while in use during a procedure.Per the feedback received from the hospital, this device was reported to have been inside the patient when the air bubbles were noticed.Multiple attempts were made to gather more information regarding the event; however, information was unavailable.The device was unable to be evaluated and no results were able to be obtained.No injury was reported.
 
Event or Problem Description
The sideport of this device was reported to have air bubbles midway through the procedure while connected to a transducer.The tip of this device was in the left atrium when the physician flushed the sheath, resulting in air bubbles being noticed again after a few minutes.It was at this time that continuous flush was connected.No injuries were reported.

Brand Name
NA
Common Device Name
STEERABLE INTRODUCER
Manufacturer (Section D)
INNOVATIVE HEALTH, LLC.
1435 north hayden road
suite 100
scottsdale AZ 85257
Manufacturer (Section G)
INNOVATIVE HEALTH, LLC.
1435 north hayden road
suite 100
scottsdale AZ 85257
Manufacturer Contact
giancarlo montiel
1435 north hayden road
suite 100
scottsdale, AZ 85257
MDR Report Key13906136
Report Number3011610434-2022-00005
Device Sequence Number4277300
Product Code PNE
UDI-Device Identifier10841898120275
UDI-Public10841898120275
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K170311
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number408310
Device Catalogue Number408310
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2022
Initial Report FDA Received Date03/25/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown